# SDR USAA2014063000041

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 14,117 hours, 11,637 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015183403
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON LOWER LINK OTBD FITTING SHEAR PIN LOCKNUTS LOOSE FOR BOTH ENGS, IN BOTH INBD & OTBD POSITIONS.  RE-TORQUED PYLON LOWER LINK OTBD FITTING SHEAR PIN LOCKNUTS FOR BOTH ENGS, IN BOTH POSITIONS & APPLIED THE APPROPRIATE SAFETIES.
